Homotopy theory of stratified spaces - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Algebraic and Geometric Topology Année : 2021

Homotopy theory of stratified spaces

Dates et versions

hal-03848577 , version 1 (10-11-2022)

Identifiants

Citer

Sylvain Douteau. Homotopy theory of stratified spaces. Algebraic and Geometric Topology, 2021, 21 (1), pp.507-541. ⟨10.2140/agt.2021.21.507⟩. ⟨hal-03848577⟩
15 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More